RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2002, Volume 36, Issue 2, Pages 75–77 (Mi faa193)  

Brief communications

Description of the Real von Neumann Algebras with Abelian Skew-Symmetric Part

Sh. A. Ayupov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: In this note we describe (up to isomorphism) the real von Neiman algebras $R$ with Abelian skew-symmetric part $R_k=\{x\in R:x^*=-x\}$, i.e., such that $xy-yx=0$ for any $x,y\in R_k$.

Keywords: real von Neimann algebra, symmetric element, skew-symmetric element, $JW$-algebra, spin factor

DOI: https://doi.org/10.4213/faa193

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2002, 36:2, 145–147

Bibliographic databases:

UDC: 517.98
Received: 07.05.2001

Citation: Sh. A. Ayupov, “Description of the Real von Neumann Algebras with Abelian Skew-Symmetric Part”, Funktsional. Anal. i Prilozhen., 36:2 (2002), 75–77; Funct. Anal. Appl., 36:2 (2002), 145–147

Citation in format AMSBIB
\Bibitem{Ayu02}
\by Sh.~A.~Ayupov
\paper Description of the Real von Neumann Algebras with Abelian Skew-Symmetric Part
\jour Funktsional. Anal. i Prilozhen.
\yr 2002
\vol 36
\issue 2
\pages 75--77
\mathnet{http://mi.mathnet.ru/faa193}
\crossref{https://doi.org/10.4213/faa193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922021}
\zmath{https://zbmath.org/?q=an:1023.46067}
\transl
\jour Funct. Anal. Appl.
\yr 2002
\vol 36
\issue 2
\pages 145--147
\crossref{https://doi.org/10.1023/A:1015674624679}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176341200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036273402}


Linking options:
  • http://mi.mathnet.ru/eng/faa193
  • https://doi.org/10.4213/faa193
  • http://mi.mathnet.ru/eng/faa/v36/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:199
    Full text:105
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020